Alert archive / Kentucky / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 113, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 10, 2013, 2:59 PM EDT for 5 counties in Kentucky. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 2:59 PM EDT (18:59 UTC)
- Expired
- Jul 10, 2013, 3:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Jefferson County, KY, Nelson County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 57 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:10 PM EDT | TSTM WND GST 59 | 10 W Shelbyville, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1493 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS53 KLMK 101859
SVRLMK
KYC029-111-179-211-215-101930-
/O.NEW.KLMK.SV.W.0113.130710T1859Z-130710T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
259 PM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
EASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHEASTERN NELSON COUNTY IN NORTH CENTRAL KENTUCKY...
SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 330 PM EDT
* AT 258 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES EAST OF ANCHORAGE TO 7 MILES SOUTHEAST OF
JEFFERSONTOWN TO 7 MILES SOUTHEAST OF SHEPHERDSVILLE...AND MOVING
EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TAYLORSVILLE...SHELBYVILLE...WILSONVILLE...CONNER...HIGHGROVE...
WATERFORD...LENORE...SIMPSONVILLE...ELK CREEK...TODDS POINT...
MONTCLAIR...NORMANDY...VEECH...FINCHVILLE...COXS CREEK...YODER...
RIVALS...JOYES...OLIVE BRANCH AND FAIRFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3829 8541 3826 8500 3804 8509 3799 8515
3800 8516 3799 8517 3795 8516 3781 8531
3794 8566 3816 8552 3830 8550 3829 8547
3830 8542
TIME...MOT...LOC 1900Z 289DEG 41KT 3829 8542 3814 8543
3793 8558
HAIL...<.75IN
WIND...60MPH
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 1:15 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Jul 10, 1:15 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
115 PM EDT WED JUL 10 2013
...Updated Aviation Discussion...
.FORECAST UPDATE...
Issued at Noon EDT Wed Jul 10 2013
After coordination with neighboring offices, decided to go ahead
with a flash flood watch in the areas that had the lowest 1-hour
flash flood guidance over the eastern forecast area. The I-65
corridor around Louisville has higher guidance, but with timing of
storms around the afternoon rush hour decided to err on the side of
caution and throw them in as well. Bust potential on the western
side of the area is how long the subsidence from the decaying storms
over Illinois continues to keep a cap over that area. Still, surface
temperatures are rising quickly over our area, so CAPEs already are
up around 3-4 thousand. All we need is a trigger to get these
storms to push through, and still think that will be from the north.
Issued at 945 AM EDT Wed Jul 10 2013
Local WRF and to some extent the HRRR pick up well on current spread
of convection out to our west and north this morning. Bumped up pops
a little over my southwest zones, where some scattered storms have
popped up this morning. Cloud cover is coming in ahead of the
central Illinois convection as well as with the cells to our west.
These clouds should help to temper our highs some today, but
dewpoints are fairly highs, so heat indices likely still will top
out in the mid/upper 90s, perhaps even 100 in the SDF metro.
Storms firing off to our west indicate somewhat of an uncapped
atmosphere, but AMDAR sounding out of SDF has a weak cap at 800 mb,
possibly from sinking air with the cirrus shield our ahead of those
storms in central Illinois. As of this writing, that subsidence
looks like it is weakening the cells just west of Hancock and Ohio
counties. Think this cap will be long enough to allow what the local
WRF shows as a line of storms moving in from the north later this
afternoon. By then soundings indicate plenty of CAPE despite the
cloud cover, so these storms will have enough instability to stay
together and producing damaging winds and possibly some hail. We'll
have to get fairly tall storms to get the hail to survive down to
the surface, given a very moist airmass in place.
&&
.SHORT TERM (Now through Thursday)...
Issued at 316 AM EDT Wed Jul 10 2013
...Strong to Severe Storms Likely This Afternoon Along With Locally
Heavy Rainfall...
In the near term, passing mid-level wave now in Ohio will continue
to track eastward early this morning. Bulk of the convection
associated with the wave will pass northeast of our area, but some
isolated-scattered showers will be possible mainly across our
eastern half this morning. Clouds are rapidly clearing out to the
west, so we should see some partial clearing by sunrise in the
central and western sections. Temperatures will remain for the
remainder of the night with readings bottoming out in the
lower-middle 70s in most locations with upper 70s being more likely
down in the urban centers.
Next mid-level wave within the mean flow will approach the region
later this morning and into the afternoon hours. Expect convection
to develop over the next few hours from MO into IL with much of
region remaining fairly dry. In fact, it appears that we'll likely
see some partly to mostly sunny skies this morning which will allow
solar insolation to really get temperatures warmed up. By mid-late
morning, convection to our northwest will begin to push eastward.
As the mid-level wave and associated surface boundary approach, we
expect convection to become more widespread during the afternoon and
into the evening hours.
Regarding convective potential and intensity, much of our region
will reside on the southern edge of the westerlies this afternoon.
This places much of the better shear to our north. However, with
the expected insolation this morning, we should see temperatures
warm into the upper 80s and perhaps lower 90s in some spots. This
combined with dewpoints in the lower-mid 70s will result in strong
instability developing as cooler mid-level temperatures overspread
the region.
Convection will probably be multi-modal with lines and segments
being likely. Given the decreasing shear profile from NE to SW
across our region, it appears that damaging winds/microbursts and
large hail will be the primary severe weather threats across our
region. With the wet ground in many places in central KY,
sub-severe winds could easily result in trees coming down fairly
easily. In addition to the severe weather threat, precipitable
water values are still forecast to run quite high this afternoon
with readings in the 1.9-2.0 inch range. This will result in
locally heavy rainfall with any of the storms that develop. Given
the rainfall over the past weekend, we are still dealing with fairly
wet grounds. Thus, the torrential rainfall with this afternoon's
storms will have the capability of producing flash flooding. The
storms look to have some movement to them, so the flooding threat
could be more attributed to training of cells as well.
Showers and thunderstorms are expected to continue into the evening
hours, but should diminish with the loss of daytime heating this
evening. We should see a diminishing trend of PoPs from NW to SE
through the overnight hours with much of southern Indiana and
western/NC KY going dry by Thursday morning. Overnight lows will
cool into the 60s. A few scattered storms will be possible across
the east/southeast Thursday morning and into the early afternoon
hours, but most locations should see dry conditions by Thursday
evening. Highs Thursday will be cooler than Wednesday with readings
in the lower 80s.
.LONG TERM (Thursday Night through Tuesday)...
Issued at 302 AM EDT Wed Jul 10 2013
Drier and cooler air will be working its way into the area Thursday
night in the wake of the cold front. At the surface high pressure
will build in across the Ohio Valley through Friday. A trough aloft
will keep the region in northwesterly flow through Friday, before a
ridge builds across the Great Lakes region.
Dry conditions look to prevail through the weekend, though diurnal
storms will begin creeping back towards the far southeastern
portions of the forecast area by Sunday afternoon. Temperatures will
be coolest at the beginning of the period. Lows on Friday morning
will be in the low to mid 60s with highs in the low to mid 80s. By
Sunday lows will be in the upper 60s with highs in the upper 80s.
Moisture return will continue through the beginning of the next work
week. Isolated to scattered afternoon thunderstorms will be possible
Monday and Tuesday afternoons, especially across south central
Kentucky. Temperatures will continue the slow warming trend with
highs in the upper 80s to lower 90s by Tuesday and lows in the lower
70s.
&&
.AVIATION (18Z TAF Update)...
Issued at 115 PM EDT Wed Jul 10 2013
Atmosphere becoming more unstable with heating and high low-level
humidity. Have storms firing up near each of the sites, though
closest to SDF this hour. Expect a more solid line to move in from
the north, though if the more isolated convection over Kentucky
becomes more widespread that will poke some holes in anything moving
in from the north. For now have tried to place the timing of this
line into each of the sites with stronger wind gusts and IFR
restrictions. Lingering moisture overnight may lead to some MVFR
cigs and vsby into daybreak. Expect a front to pass through the
sites late this evening, bringing more solid northerly winds during
the day Thursday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ077>079-091-092.
KY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR KYZ029>043-045>049-
053>057-064>067-076>078-081-082.
Updates..........RJS
Short Term.......MJ
Long Term........EER
Aviation.........RJSHazardous weather outlook, Jul 10, 11:31 AM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1131 AM EDT WED JUL 10 2013 INZ076-083-084-089-090-KYZ023>028-061>063-070>075-111545- ORANGE IN-DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BUTLER KY- EDMONSON KY-HART KY-LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY- 1131 AM EDT WED JUL 10 2013 /1031 AM CDT WED JUL 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST. THESE STORMS ARE EXPECTED TO BECOME STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING. IN ADDITION...THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL WHICH MAY PRODUCE LOCALIZED FLOODING DUE TO SATURATED GROUND FROM THIS PAST WEEKENDS RAINFALL. THE BEST TIME FOR THE OUTLOOK AREA TO SEE THE STRONG TO SEVERE THUNDERSTORMS WOULD BE ROUGHLY FROM 2 TO 10 PM EDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHERN PARTS OF THE OUTLOOK AREA THURSDAY MORNING. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND TONIGHT. SPOTTERS SHOULD REPORT SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. INZ077>079-091-092-KYZ029>043-045>049-053>057-064>067-076>078-081- 082-111545- WASHINGTON IN-SCOTT IN-JEFFERSON IN-FLOYD IN-CLARK IN-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY- METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- 1131 AM EDT WED JUL 10 2013 /1031 AM CDT WED JUL 10 2013/ ...FLASH FLOOD WATCH IN EFFECT FROM 3 PM EDT /2 PM CDT/ THIS AFTERNOON THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A COLD FRONT APPROACHES THE REGION FROM THE NORTHWEST. THESE STORMS ARE EXPECTED TO BECOME STRONG TO SEVERE WITH DAMAGING WINDS...LARGE HAIL...AND FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING. IN ADDITION...THESE STORMS WILL ALSO PRODUCE TORRENTIAL RAINFALL WHICH MAY PRODUCE MINOR FLOODING DUE TO SATURATED GROUND FROM THIS PAST WEEKENDS RAINFALL. THE BEST TIME FOR THE OUTLOOK AREA TO SEE THE STRONG TO SEVERE THUNDERSTORMS WOULD BE ROUGHLY FROM 2 TO 10 PM EDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHERN PARTS OF THE OUTLOOK AREA THURSDAY MORNING. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON AND TONIGHT. SPOTTERS SHOULD REPORT SEVERE WEATHER AND FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN LOUISVILLE. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. MJ/EER/RJS
In the hours before
Local storm report, Jul 10, 2:32 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
232 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/10/2013 JEFFERSON KY BROADCAST MEDIA
TREES DOWN AND ROOF DAMAGE IN THE BASHFORD MANOR AREA
AS WELL AS IN THE NEWBURG AREA
&&
EVENT NUMBER LMK1300378
RLSpecial weather statement, Jul 10, 2:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 PM EDT WED JUL 10 2013
KYZ033>036-038>041-045>048-054>056-063>067-073>078-081-082-101905-
ADAIR KY-ALLEN KY-ANDERSON KY-BARREN KY-BOYLE KY-CASEY KY-CLINTON
KY-CUMBERLAND KY-FAYETTE KY-FRANKLIN KY-GARRARD KY-GREEN KY-HART
KY-HENRY KY-JESSAMINE KY-LINCOLN KY-MARION KY-MERCER KY-METCALFE
KY-MONROE KY-NELSON KY-RUSSELL KY-SCOTT KY-SHELBY KY-SPENCER
KY-TAYLOR KY-WASHINGTON KY-WOODFORD KY-
236 PM EDT WED JUL 10 2013
...SMALL BUT STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING MOVING
THROUGH CENTRAL KENTUCKY...
AT 130 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
NUMEROUS SMALL STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9
MILES WEST OF RISING SUN TO 10 MILES EAST OF NEW CASTLE TO 5 MILES
WEST OF LEBANON TO TOMPKINSVILLE...AND MOVING EAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LIBERTY...
FRANKFORT...
VERSAILLES...
TOMPKINSVILLE...
SPRINGFIELD...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 38 AND 69...THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 34
AND 72....AND THE CUMBERLAND (NUNN) PARKWAY BETWEEN MILE MARKERS 11
AND 62.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3664 8625 3746 8554 3747 8547 3752 8549
3840 8507 3857 8507 3856 8500 3851 8502
3852 8498 3846 8490 3838 8489 3834 8479
3846 8459 3771 8465 3715 8484 3712 8490
3695 8491 3686 8506 3676 8500 3662 8502
TIME...MOT...LOC 1835Z 278DEG 22KT 3896 8498 3838 8495
3758 8531 3669 8564
JBSLocal storm report, Jul 10, 2:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM TSTM WND GST LOUISVILLE 38.22N 85.74W
07/10/2013 M64 MPH JEFFERSON KY ASOS
AT STANDIFORD FIELD
&&
EVENT NUMBER LMK1300380
RLLocal storm report, Jul 10, 2:45 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0244 PM TSTM WND DMG FLOYDS KNOBS 38.32N 85.87W
07/10/2013 FLOYD IN PUBLIC
TREES DOWN...POWER OUT
&&
EVENT NUMBER LMK1300381
CMCLocal storm report, Jul 10, 2:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
249 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
07/10/2013 JEFFERSON KY TRAINED SPOTTER
TREES DOWN AT PRESTON HWY AND DURRETT LANE
&&
EVENT NUMBER LMK1300382
RLLocal storm report, Jul 10, 2:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
257 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 5 W LOUISVILLE 38.22N 85.83W
07/10/2013 E55 MPH JEFFERSON KY TRAINED SPOTTER
LARGE SUV ON I-264 NEAR SHERMAN MINTON BRIDGE BLOWN
ACROSS LANE
&&
EVENT NUMBER LMK1300383
CMCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 11:13 AM EDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 34 more | 7 hr |
| Jul 10, 1:53 PM EDT | Special Weather Statement | LMK | Nelson | 32 min |
| Jul 10, 2:00 PM EDT | Special Weather Statement | LMK | Henry, Jefferson, Oldham | 25 min |
| Jul 10, 2:16 PM EDT | Special Weather Statement | LMK | Breckinridge, Hancock, Meade | 29 min |
| Jul 10, 2:23 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 27 min |
| Jul 10, 2:26 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Oldham | 29 min |
| Jul 10, 2:29 PM EDT | Special Weather Statement | LMK | Nelson | 31 min |
| Jul 10, 2:36 PM EDT | Special Weather Statement | LMK | Adair, Anderson, Barren, Boyle, Casey, Clinton and 11 more | 29 min |
| Jul 10, 2:43 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Meade, Nelson | 32 min |
| Jul 10, 2:50 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 30 min |
| Jul 10, 3:09 PM EDT | Special Weather Statement | LMK | Butler, Grayson, Hardin | 46 min |
| Jul 10, 3:11 PM EDT | Special Weather Statement | LMK | Anderson, Franklin, Woodford | 29 min |
| Jul 10, 3:14 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 31 min |
| Jul 10, 3:28 PM EDT | Special Weather Statement | LMK | Bourbon, Boyle, Casey, Clark, Fayette, Garrard and 7 more | 57 min |
| Jul 10, 3:33 PM EDT | Special Weather Statement | LMK | Anderson, Mercer | 17 min |
| Jul 10, 3:36 PM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor, Washington | 29 min |
| Jul 10, 3:39 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Garrard, Jessamine, Mercer, Scott, Woodford | 31 min |
| Jul 10, 3:44 PM EDT | Special Weather Statement | LMK | Clinton | 46 min |
| Jul 10, 3:48 PM EDT | Special Weather Statement | LMK | Adair | 47 min |
| Jul 10, 3:51 PM EDT | Severe Thunderstorm Warning | LMK | Warren | 29 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | LMK | Bourbon | 33 min |
| Jul 10, 4:29 PM EDT | Areal Flood Advisory | LMK | Warren | 3 hr |
| Jul 10, 4:41 PM EDT | Special Weather Statement | LMK | Madison | 29 min |
| Jul 10, 4:52 PM EDT | Special Weather Statement | LMK | Allen, Cumberland, Metcalfe, Monroe | 43 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.